


default search action
"On a class of Hamiltonian laceable 3-regular graphs."
Brian Alspach, C. C. Chen, Kevin McAvaney (1996)
- Brian Alspach, C. C. Chen, Kevin McAvaney:
On a class of Hamiltonian laceable 3-regular graphs. Discret. Math. 151(1-3): 19-38 (1996)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.